# SDR SWAA2014072330218

- Difficulty date: July 18, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8039251
- Part serial: 98553
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER LIGHT LAMP INOPERATIVE.  R & R LAMP IAW AMM.
